# SDR VNAA202004209991

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 12,732 hours, 11,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT POWER ASSIST CABLE, PULLEY BRACKET.  C/W HFEC OF THE PAX DOOR AFT DRAG ANGLE REPAIR IAW BOMBARDIER REO 670-52-11-072 REV G DATED 2016-08-30
